MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. MULTI-SPECIALTY POSITIONING KT, W/ARM PADS & LIFT SHEET; SUPPORT, PATIENT POSITION

DEROYAL INDUSTRIES, INC. MULTI-SPECIALTY POSITIONING KT, W/ARM PADS & LIFT SHEET; SUPPORT, PATIENT POSITION
Model Number M60-SF505
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we had a patient that slid on the bed today using the black pad.Her legs were straight, and she was a very tiny girl.Is there a weight limit as to maybe she was too small and that's why she slid." deroyal industries requested return of the device, but it was not available.A supplier corrective action request (scar) was sent to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Event or Problem Description
A user facility reported, "we had a patient that slid on the bed today using the black pad.Her legs were straight, and she was a very tiny girl.Is there a weight limit as to maybe she was too small and that's why she slid".
 
Additional Manufacturer Narrative
Deroyal industries requested return of the device, but it was not available.A supplier corrective action request (scar) was sent to the supplier.However, it was determined that this was not a supplier issue and the scar was rescinded.The complaint reported a slide and asked if there was a weight limit with the device.The ifu and pamphlet from the deroyal website states that this product should not be used on patients over 500 pounds.There is no lower weight limit.Further information was gathered from the sales manager of the reporting customer.It was found that patient moved about 8-12 inches on the pad.The customer also stated that they did have to move the patient around a good bit at the beginning of the procedure and stated that they thought that might have been when she had moved.The customer also confirmed that after they reset her position she stayed there the rest of the procedure with no further movement issues.Because no lot number was provided, no work order could be reviewed for the manufacturing process.Deroyal did review labeling and the failure modes and effects analysis for the product and no issues were found.No inventory was on hand at deroyal to be inspected.A complaint to sales ratio was conducted over the past two years and found to be 0.22%.Root cause: because the sample was not able to be returned and no lot number was provided, the investigation able to be performed was limited.With the limited information and no issues found with the investigation able to be performed, no root cause was able to be determined.Potential root cause: based on additional conversations with the customer and the sales manager, there is a potential that this issue could have been a user error.However, without more information, this could not be confirmed.Corrective and preventive actions: because no root cause was able to be determined, no corrective or preventive actions were taken.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
MULTI-SPECIALTY POSITIONING KT, W/ARM PADS & LIFT SHEET
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21424550
Report Number1043214-2025-00001
Device Sequence Number20778870
Product Code CCX
UDI-Device Identifier00749756390248
UDI-Public00749756390248
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM60-SF505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown